# SDR UPS07849786

- Difficulty date: April 24, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766 L10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESS BULKHEAD CRACKED 2 AREAS AT STA 1766 L10R, RBL 25 AND RBL 35.  CUT OUT DAMAGED AREA AT ST 1766 L10R, RBL 25 AND RBL 35 IAW SRM 53-02-05 FIG 14A.  FABRICATED & INSTALLED REPAIR DOUBLERS, & FILLERS AT STA 1766 L10R IAW SRM 53-02-05 FIG 14 AND TR 53-194.  THIS REPAIR REQUIRES DAMAGE TOLERANCE INSP WITH INITIAL AT 4,000 CYCLES AND REPEAT INSP AT EVERY 4,000 CYCLES THERE AFTER IAW TR 53-194.
